# SDR ASOA201710225165

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 38,868 hours, 29,766 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02431092
- Condition: Smoke
- Location: Galley
- Part time: 35,494 hours, 24,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTH COFFEEMAKERS EMITTED SMOKE DURING FLIGHT.  REMOVED AND REPLACED THE COFFEEMAKERS.  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
